# SDR AALA202505087615

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 68,906 hours, 28,647 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Off Track
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D PULLED OFF TRACK BY PASSENGER AND IS STUCK IN LAVATORY NOW. (OPEN).
